# SDR AUS20040461

- Difficulty date: May 30, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Sticking
- Location: Emergency Exits
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT OVERWING EMERGENCY DOOR PREVENTED FROM COMPLETELY OPENING BY THE TARGET FOR THE LT SLIDE COMPARTMENT DOOR CLOSED SENSOR (S218) CATCHING ON THE TAIL OF A SCREW NUT INSTALLED ON THE PACKBOARD.  FURTHER INSPECTION REVEALED THAT THE LATCH CONTROL ROD THE TARGET IS MOUNTED TO HAD BEEN TWISTED AT THE FIXED CLEVIS END ALLOWING THE TARGET TO DROP INTO THE PATH OF THE SCREW INSTALLED ON THE PACKBOARD.
